# SDR CHQA201100169

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 23,909 hours, 19,603 cycles
- Engine: Allsn AE3007A
- Engine time: 21,851 hours, 17,969 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140197
- Part serial: 3067
- Condition: Disconnected
- Location: Mlg
- Part time: 23,909 hours, 19,603 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT UPON LANDING THE BRAKES FELT WEAK. ONCE THEY ARRIVED AT THE GATE RECEIVED A "BRAKE DEGRADE" MESSAGE AND A MESSAGE THAT THE OUTBOARD BRAKES WERE HOT.  MAINTENANCE REPORTED, FOUND THE RIGHT INBOARD WHEEL SPEED TRANSDUCER DISCONNECTED FROM THE HUB.  RECONNECTED THE RIGHT INBOARD WHEEL SPEED TRANSDUCER AND PERFORMED TAXI CHECKS WITH THE CREW.  TAXI AND OPERATIONAL CHECKS OF THE BRAKE SYSTEM WAS GOOD WITH NO FURTHER DEFECTS NOTED.
